# SDR DXTA2025071404193

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0231
- Aircraft time: 5,771 hours, 3,767 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PRESS LOW L  AMBER CAS MESSAGE DISPLAYED IN FLIGHT.  MESSAGE CYCLED REPEATEDLY UNTIL THE L BOOST PUMP WAS TURNED ON PER THE QRH. CORRECTIVE ACTION: REMOVED AIRFRAME FUEL PRESSURE SWITCH P/N 9914488-3 S/N 1927564 INSTALLED NEW SWITCH S/N 2315974 OPS CHECK GOOD IAW CE680A AMM CHAPTER 28-40-20. REMOVED ENGINE FUEL PRESSURE SWITCH P/N 9914488-2 S/N 1931819 INSTALLED NEW SWITCH S/N 2430772 OPS CHECK GOOD IAW CE680 AMM CHAPTER 73-10-05. COMPLIED WITH SATISFACTORY OPERATIONAL AND LEAK CHECKS. CLOSED AND SECURED COWLS.
